# SDR CA960508006

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- Propeller: Mcauly B2D34C202
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Bracket
- Part number: 1415762930
- Condition: Cracked
- Location: Rh Cone
- Component: Braero, 14157629402
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN)VIBRATION FELT ON CLIMB OUT. INSPECTION  REVEALED RH FAIRING (CONE) P/N 1417836-201 LOOSE. ATTACHMENT BRACKET (P/N 14157629-30 AND 32) WERE FOUND CRACKED, WITH LOOSE AND WORKING RIVETS. UPON REMOVAL O F THE BRACKETS ELONGATED HOLES, CHAFED AND CRACKED SKIN. REPAIRS AS PER JETSTREAM T.O.R. #0259 AND SRM 51-70-03. REST OF FLEET TO BE CHECKED.
